# SDR CA070109001

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 600624623
- Condition: Blocked
- Location: Fuel System
- Part time: 65 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO SHUTOFF DID NOT OCCUR DURING PRESSURE REFUELING OPERATIONS RESULTING IN FUEL SPILL ON RAMP. OPERATOR REPORTED SIMILAR PROBLEMS SINCE TAKING DELIVERY OF NEW AIRCRAFT. IT WAS FOUND THAT A NUMBER OF LT AND RT WING TRANSFER AND BALANCING PIPES (TUBES) HAD BEEN PARTIALLY OBSTRUCTED AT THE CONNECTING JOINTS BY SEALANT. AIRCRAFT OEM FIELD SERVICE REPRESENTATIVES WERE ON SITE FOR RECTIFICATIONS. (TC NR 20070109001)
